# SDR R61A2021081400647

- Difficulty date: July 28, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 27,587 hours, 19,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 FLOOR STRUCTURE CORROSION FOUND ON RH SHEAR PANEL BTWN FR 87-88. REPLACED SHEAR PANEL PN 170-91919-001 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC# 4500937-2000-0038 FOR WORK PERFORMED. AC WAS RTS.
